# SDR ASAA0975012

- Difficulty date: March 21, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT TRANSITION PNL STA 500B 500D CORRODED.  REMOVED CORRODED TRANSITION PANEL, FABRICATED, LOCATED, TREATED, PRIMED AND INSTALLED NEW TRANSITION PANEL IAW B737 700 SRM 51 40 02.
